MAUDE Adverse Event Report: SECURISYN MEDICAL SUNMED LLC; SOLIDAIRITY FLEX ORAL ENDOTRACHEAL TUBE STABILIZER

SECURISYN MEDICAL SUNMED LLC; SOLIDAIRITY FLEX ORAL ENDOTRACHEAL TUBE STABILIZER
Model Number 4.1500.2DS
Medical Device Problem Code Material Too Rigid or Stiff (1544)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 05/26/2023
Type of Reportable Event Serious Injury
Event or Problem Description
We are seeing on occasion, the upper lip of the patient getting pinched by the large foam pad under the positioning track.The injury occurred from the pad pression against the patient's teeth.
 
Additional Manufacturer Narrative
The patient was injured by the pad pression.
 
Additional Manufacturer Narrative
The patient was injured by the pad pression.Summary: investigation into reported complaints (b)(6) indicate a lack of system requirements during design and product launch.Revision of the design input/output files are being conducted for airlife product acquisition.Ra: no associated risk management files for solidairity product owned by airlife at time of clinical trials.
 
Event or Problem Description

Brand Name
SUNMED LLC
Common Device Name
SOLIDAIRITY FLEX ORAL ENDOTRACHEAL TUBE STABILIZER
Manufacturer (Section D)
SECURISYN MEDICAL
609 s. university blvd #631010
littleton CO 80163
Manufacturer (Section G)
SECURISYN MEDICAL, LLC
9609 s. university blvd
littleton CO 80163
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key17195280
Report Number1314417-2023-00016
Device Sequence Number20657851
Product Code CBH
UDI-Device Identifier00860009077928
UDI-Public00860009077928
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial,Followup
Report Date (Section B) 06/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4.1500.2DS
Device Catalogue Number4.1500.2DS
Device Lot NumberSY230420
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/31/2023
Supplement Date Received by Manufacturer05/31/2023
Initial Report FDA Received Date06/23/2023
Supplement Report FDA Received Date07/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown